Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2016, 5:36 PM EDT for Henry County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 21, 2016, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Henry County, GA
The radar
The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
235
WWUS82 KFFC 212136
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 21 2016
GAZ045-046-055-057-212200-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
536 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...HENRY...
NORTHEASTERN CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 600 PM
EDT...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTH OF MCDONOUGH...MOVING SOUTH AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...FOREST PARK...LOVEJOY...SNAPFINGER...ARABIA
MOUNTAIN...EAGLES LANDING...HIDDEN VALLEY PARK...FLIPPEN...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...BLACKSVILLE...REX...OLA...
KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND CONLEY.
LAT...LON 3366 8432 3371 8413 3353 8404 3352 8405
3352 8404 3350 8403 3349 8403 3350 8402
3349 8402 3343 8398 3340 8432
TIME...MOT...LOC 2135Z 344DEG 16KT 3358 8419
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:31 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 21, 2:31 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT THU JUL 21 2016 .SHORT TERM /Tonight through Friday Night/... Morning sounding shows a very moist and unstable airmass... with 1.72 pw's and around 4000-4500 J/KG of afternoon mucape. This coupled with an active northerly flow aloft is already producing scattered showers and thunderstorms across much of North GA and Central GA. Expect coverage to increase through the afternoon hours... with many storms becoming strong to severe... especially between 2 PM and 10 PM today. SPC continues to show a Marginal Risk for the state. The main threats this afternoon and evening will be frequent lightning... locally heavy rain... pea to quarter sized hail and the greater concern of 40-60+ mph downburst winds... which could down trees and power lines. The severe storm threat should greatly diminish by 9-10 pm with loss of daytime heating. Expect a quiet but muggy overnight... as wet grounds... light winds and near 100 percent humidity result in some patchy fog toward early Friday morning. Models agree on the upper ridge centered over TX/OK building eastward and helping to suppress storm development on Friday. This coupled with active convection today also supports a quieter convective day on Friday as the air mass will need a day to recharge. With all this said... still cannot rule out isolated storms on Friday during peak heating... warranting 20-30 percent chance pops across the area Friday afternoon-early evening. NIL pops looks good by midnight tonight... then by 10 pm on Friday. Otherwise... leaned toward persistence for lows and took a mav and met blend for highs on Friday. Also... increased pops significantly for this afternoon and evening... then near guidance for expected less coverage on Friday. 39 .LONG TERM /Saturday through Thursday/... Persistent high pressure ridge will remain over the central U.S. into next week with Georgia along the eastern periphery in the north/northwest flow. Have continued slight to chance pops through the extended for afternoon/evening diurnal convection resulting from varying amounts of moisture over the state each day. Not many changes were made to the extended forecast aside from minor updates to account for latest model trends and for neighbor consistency. Previous forecast discussion follows. 31 /Issued at 414 AM EDT THU JUL 21 2016/ A very stagnant pattern remains into the extended forecast with not much change expected anytime soon. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit and becomes even more elongated (west to east) through the end of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with slight/chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. There are also no signs of tropical development in Atlantic basin. Temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. 01 && .AVIATION... 18z Update... Scattered showers and thunderstorms are already developing... warranting a tempo tsra from 18z to 22z for all airports today... and maybe beyond. Diurnally driven cumulus will produce sct mid level clouds this afternoon and again on Friday. Some mvfr to ifr stratus may be possible early Friday morning around areas that receive much rainfall this afternoon/evening... especially around CSG and MCN. Convection will dissipate around 02-04z this evening and expect less coverage on Friday. Current light east to se winds will remain east tonight... the veer se by 15-16z Friday... then finally ssw by 20-21z Friday. Speeds will be 7kts or less. //ATL Confidence...18Z Update... Medium confidence on winds. High confidence remaining elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 74 98 / 30 20 20 30 Atlanta 74 94 75 95 / 30 20 20 30 Blairsville 66 90 68 91 / 30 30 20 30 Cartersville 72 94 73 96 / 30 20 20 30 Columbus 74 96 75 96 / 30 30 20 20 Gainesville 72 93 74 95 / 30 20 20 30 Macon 73 96 74 98 / 30 30 20 30 Rome 72 96 73 97 / 30 20 20 30 Peachtree City 71 94 72 95 / 30 20 20 30 Vidalia 74 96 74 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Jul 21, 5:35 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT THU JUL 21 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 PM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. THE PRIMARY MODE OF SEVERE WEATHER WILL BE DAMAGING WIND GUSTS. ALL STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING STRIKES...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 21, 5:14 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT THU JUL 21 2016
GAZ102-212145-
STEWART GA-
514 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 545 PM
EDT...
AT 514 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMPKIN...MOVING SOUTH
AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...LOUVALE...PROVIDENCE CANYON
STATE PARK...WESTVILLE...BROOKLYN...TROUTMAN AND CHARLES.
LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
3198 8496 3198 8499 3217 8502 3220 8496
3221 8498 3222 8498 3222 8464 3216 8464
3216 8465 3215 8464 3192 8466 3193 8468
3192 8469 3192 8477
TIME...MOT...LOC 2114Z 012DEG 9KT 3200 8476
16Special weather statement, Jul 21, 5:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT THU JUL 21 2016
GAZ019-212145-
FLOYD GA-
518 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLOYD COUNTY UNTIL
545 PM EDT...
AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING SOUTH AT
10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...LINDALE AND SENEY.
LAT...LON 3429 8519 3429 8502 3421 8502 3421 8505
3410 8505 3410 8512 3408 8512 3408 8515
3410 8516 3410 8520
TIME...MOT...LOC 2117Z 355DEG 9KT 3422 8508Special weather statement, Jul 21, 5:21 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT THU JUL 21 2016
GAZ083-096-109-212145-
TWIGGS GA-DODGE GA-BLECKLEY GA-
521 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHWESTERN DODGE AND BLECKLEY COUNTIES UNTIL 545 PM EDT...
AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR COCHRAN. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...PAULK...ROYAL...REBIE...CARY...ROWLAND...COLEY
STATION... PORTER...GOLDSBORO AND YONKERS.
LAT...LON 3255 8343 3258 8323 3238 8312 3233 8342
TIME...MOT...LOC 2121Z 357DEG 2KT 3245 8329
16Special weather statement, Jul 21, 5:32 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT THU JUL 21 2016
GAZ033-034-045-212230-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
532 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 630 PM EDT...
AT 532 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAWRENCEVILLE TO STONE MOUNTAIN TO SANDY
SPRINGS...AND MOVING SOUTH AT 20 MPH.
HAZARD...HEAVY RAIN.
IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...DUNWOODY...SNELLVILLE...
LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE MOUNTAIN...
AVONDALE ESTATES...GRAYSON...LITHONIA...PINE LAKE...NORTH ATLANTA...
MIDTOWN...DRUID HILLS AND NORTH DECATUR.
LAT...LON 3396 8439 3399 8438 3400 8439 3393 8419
3402 8400 3387 8391 3381 8395 3372 8406
3362 8411 3364 8416 3365 8422 3363 8423
3363 8424 3365 8425 3365 8428 3374 8440
3392 8444
TIME...MOT...LOC 2132Z 344DEG 16KT 3392 8405 3379 8418 3391 8437Local storm report, Jul 21, 5:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 WSW CHUNN ESTATES 34.25N 84.87W
07/21/2016 BARTOW GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON GADDIS ROAD.
&&
EVENT NUMBER FFC1600552
RWILLISSpecial weather statement, Jul 21, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 21 2016
GAZ045-046-055-057-212200-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
536 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...HENRY...
NORTHEASTERN CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 600 PM
EDT...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTH OF MCDONOUGH...MOVING SOUTH AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...FOREST PARK...LOVEJOY...SNAPFINGER...ARABIA
MOUNTAIN...EAGLES LANDING...HIDDEN VALLEY PARK...FLIPPEN...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...BLACKSVILLE...REX...OLA...
KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND CONLEY.
LAT...LON 3366 8432 3371 8413 3353 8404 3352 8405
3352 8404 3350 8403 3349 8403 3350 8402
3349 8402 3343 8398 3340 8432
TIME...MOT...LOC 2135Z 344DEG 16KT 3358 8419The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 20, 10:19 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jul 20, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 56 min |
| Jul 20, 10:51 PM EDT | Flash Flood Warning | FFC | Taliaferro, Wilkes | 6 hr |
| Jul 20, 11:22 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 20, 11:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 1:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 21, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Jul 21, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 31 min |
| Jul 21, 2:18 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jul 21, 2:41 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 39 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 39 min |
| Jul 21, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Jul 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 41 min |
| Jul 21, 3:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 21, 3:36 PM EDT | Special Weather Statement | FFC | Dawson | 54 min |
| Jul 21, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Pickens | 51 min |
| Jul 21, 3:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 21, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 46 min |
| Jul 21, 3:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jul 21, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 42 min |
| Jul 21, 4:09 PM EDT | Special Weather Statement | FFC | Clarke | 36 min |
| Jul 21, 4:21 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Jul 21, 4:26 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 21, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Jul 21, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 41 min |
| Jul 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 52 min |
| Jul 21, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 49 min |
| Jul 21, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 47 min |
| Jul 21, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 41 min |
| Jul 21, 5:04 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 26 min |
| Jul 21, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 35 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jul 21, 5:18 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 21, 5:21 PM EDT | Special Weather Statement | FFC | Bleckley | 24 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 58 min |
| Jul 21, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 40 min |
| Jul 21, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 45 min |
| Jul 21, 5:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jul 21, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 40 min |
| Jul 21, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson, Oconee, Walton | 47 min |
| Jul 21, 6:11 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Jul 21, 6:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jul 21, 6:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jul 21, 6:32 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor | 28 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | FFC | Bibb | 52 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 45 min |
| Jul 21, 7:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.